MathSciNet Relay Station
MathSciNet bibliographic data
MR358205 42A40 (42A92 44A25)
Coifman, R. R.; Fefferman, C. Weighted norm inequalities for maximal functions and singular integrals. Studia Math. 51 (1974), 241–250.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement